Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Irregular bleeding with abdominal cramps. On levonorgestrel and ethinylestradiol tablet. Further?

Hi, I am Pradeep. My wife was having irregular bleeding with abdominal pain for some time about 3 to 4 months ago, we got ultrasound done and found she had right polycystic ovarian syndrome . we met a gynecologist who prescribed my wife Levonorgestrel and Ethinylestradiol tablet. After two months, my wife again had pain in the right lower abdomen. we got ultrasound done USG pelvis (TAS), which showed uterine myohyperplasia. we have two children, delivered through C-section. plz suggest what to do. i am in a fix.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

PCOS (polycystic ovarian syndrome) can be treated with medications , let her continue the same medications her gynecologist has advised.

If the Uterine myohyperplasia is in localized presenting as fibroids then excision of the fibroid by minilaprotomy or laproscopic approach would be essential.Do discuss the same with your gynecologist.

Wish you good health.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor